# SDR CA990915005

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31X97514
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI FOR TAKEOFF, BOTH RIGHT HAND MAIN WHEEL TIRES FAILED IN THE SIDEWALL AREA.  THE NR 4 TIRE CAME OFF THE RIM AND DAMAGED THE OUTBOARD 'WEIGHT ON WHEELS' SENSOR WIRING HARNESS.  BOTH TIRES AND THE 'W.O.W' SENSOR WERE REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  BOTH TIRES WERE THOMPSON RECAPS ON THEIR FIRST RECAP CYCLE.  THE TIRES HAD 314 HOURS S.O.H. AND 268 HOURS S.O.H.
